Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Black spots on arms and legs. On ayurvedic medication. What is the solution?

am roopa i have black spots on my upper arms and leg form 3years onwards. i had shown to skin doctors but no use from them. recently i showed to ayurvidec hospital they gave some medicine and powder to apply the skin now am using that one but still its not yet reduced and now a days skin also comes very black can you please tell what i can do for this and which medicine will suit for this am suffering lot for this i need your help please suggest me........
Mon, 21 Oct 2013
Report Abuse
Dermatologist 's  Response
Hi,

Welcome to HCM.

You are having hypermelanosis on arms and legs.

There may be some cause.

Nutritional deficiencies,vitamin and mineral deficiencies,internal diseases,endocrinal disorders,connective tissue diseases,inflammatory skin diseases...etc may be ruled out.

Thorough clinical history and examination may be done by expert dermatologist.

Kojic acid containing cream may be applied on patches.

Glutathion,vitamin C and nicotinic acid may be taken.

You may be benefitted.

Thanks .

Dr. Ilyas Patel MD

I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am taking Adathoda vasica in powder form in hot water in the morning and Thuthuvelai powder mixed in honey in the evening. Also I am taking...